Pacific Journal of Mathematics

Factorizable semigroups.

Kenneth Tolo

Article information

Source
Pacific J. Math., Volume 31, Number 2 (1969), 523-535.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102977887

Mathematical Reviews number (MathSciNet)
MR0268309

Zentralblatt MATH identifier
0188.05401

Subjects
Primary: 20.93

Citation

Tolo, Kenneth. Factorizable semigroups. Pacific J. Math. 31 (1969), no. 2, 523--535. https://projecteuclid.org/euclid.pjm/1102977887


Export citation

References

  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. 1, Math. Surveys No. 7, Amer. Math. Soc, Providence, R. I., 1961.
  • [2] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. 2, Math. Surveys No. 7, Amer. Math. Soc, Providence, R. I., 1967.
  • [3] M. Petrich, Semigroups certain of whose subsemigroups have identities, Czechos- lovak Math. J. (91) 16 (1966), 186-198.
  • [4] S. Schwarz, On the structure of simple semigroups without zero, Czechoslovak Math. J. 1 (1951), 41-53.